# SDR P5CA0401156

- Difficulty date: August 5, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,400 hours, 18,618 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FITTER PANEL NR 192 EER HAS DENT & DELAMINATION.  REMOVED & CLEANED DAMAGED AREA PER SRM 51-40-15, APPLIED CURVED FIBERGLASS REPAIR SRM 51-40-03.
